EconPapers    
Economics at your fingertips  
 

H∞ synchronization of chaotic systems using output feedback control design

Yi-You Hou, Teh-Lu Liao and Jun-Juh Yan

Physica A: Statistical Mechanics and its Applications, 2007, vol. 379, issue 1, 81-89

Abstract: This article investigates the H∞ synchronization problem for a general class of chaotic systems. Based on Lyapunov theory, linear matrix inequality (LMI) and linear matrix equality (LME) formulation, the output feedback controller is established to not only guarantee stable synchronization of both master and slave systems but also reduce the effect of external disturbance to an H∞-norm constraint. Two illustrative examples are provided to demonstrate the effectiveness of the developed theoretical results.

Keywords: Chaotic systems; Lyapunov theory; Linear matrix inequality (LMI); Linear matrix equality (LME) (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106013793
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:379:y:2007:i:1:p:81-89

DOI: 10.1016/j.physa.2006.12.033

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:379:y:2007:i:1:p:81-89